# SDR CA131029003

- Difficulty date: August 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Thielt TAE12501
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT MLG WOULD NOT EXTEND DURING APPROACH.  AFTER NUMEROUS ATTEMPTS PILOT ELECTED TO LAND WITH GEAR RETRACTED AND ENGINES SHUTDOWN.  ACFT WAS HOISTED INTO AIR, GEAR LOWERED AND LOCKED, ACFT TAXIED TO RAMP AND SECURED.  TYPICAL DAMAGE TO ACFT FOR A WHEELS RETRACTED LANDING.
